# SDR SWAA2022070110581

- Difficulty date: May 23, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOCATED BTW BS 312 TO BS 328 AT LBL 46 AT PASSENGER CABIN 2022-265925 / [01] REPLACED WEB AND FASTENERS LOC. BS 312 TO BS 328 AT LBL 46 AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 ITEM 9. DRAWING 141A5400. REV. -;[02] CORRECTED STEP 1. REPLACED WEB AND FASTENERS LOC. BS 312 TO BS 328 AT LBL 46 AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 ITEM 9. DRAWING 141A5400; SHEET 26; REV. - SEE INDIVIDUALS SING-OFF BELOW?.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
